$ 15.74
$ 14.86
Sanatos Cold Multi-symptom Daytime & Nighttime is an over the counter (OTC) medication for the temporary relief of the symptoms of flu and the common cold. The active ingredients are...
Sanatos Cold Multi-symptom Daytime & Nighttime is an over the counter (OTC) medication for the temporary relief of the symptoms of flu and the common cold. The active ingredients are...

FREE
SHIPPING

100% MONEY
BACK GUARANTEE

ONLINE
SUPPORT 24/7

FREE
SHIPPING

100% MONEY
BACK GUARANTEE

ONLINE
SUPPORT 24/7

Availability: Out Of Stock
Sku: 501038
Pharmacy
Sanatos

Sanatos Cold Multi-symptom Daytime & Nighttime is an over the counter (OTC) medication for the temporary relief of the symptoms of flu and the common cold. The active ingredients are Acetaminophen for pain relief, Dextromethorphan HBr for cough suppressing and phenylephrine HCL, which is a nasal decongestant. This medication temporally relieves fever and the accompanying aches and pains. It also promotes sinus and nasal drainage and helps stop sneezing. Sanatos Cold Multi-symptom Night will induce drowsiness and should not be taken along with sedatives or alcoholic drinks. If these medications are taken according to instructions, they safely and effectively remove the symptoms associated with the flu and common cold. Since the medication contains acetaminophen, it should not be taken with any other medications that also contain acetaminophen, and it is advised to reduce alcohol consumption to fewer than three drinks while taking the medicine. It is recommended to consult a doctor if the patient has liver disease, heart disease, diabetes, glaucoma, high blood pressure or other chronic condition. The Day and Night caplets should not be taken at the same time.

Alivia los síntomas resfriado / gripe común.

Ayuda a despejar los conductos nasales promueve la secreción nasal y sinusal.

Alivia la tos para ayudarle a dormir.

Sanatos Cold Multi-symptom Daytime & Nighttime is an over the counter (OTC) medication for the temporary relief of the symptoms of flu and the common cold. The active ingredients are Acetaminophen for pain relief, Dextromethorphan HBr for cough suppressing and phenylephrine HCL, which is a nasal decongestant. This medication temporally relieves fever and the accompanying aches and pains. It also promotes sinus and nasal drainage and helps stop sneezing. Sanatos Cold Multi-symptom Night will induce drowsiness and should not be taken along with sedatives or alcoholic drinks. If these medications are taken according to instructions, they safely and effectively remove the symptoms associated with the flu and common cold. Since the medication contains acetaminophen, it should not be taken with any other medications that also contain acetaminophen, and it is advised to reduce alcohol consumption to fewer than three drinks while taking the medicine. It is recommended to consult a doctor if the patient has liver disease, heart disease, diabetes, glaucoma, high blood pressure or other chronic condition. The Day and Night caplets should not be taken at the same time.

Alivia los síntomas resfriado / gripe común.

Ayuda a despejar los conductos nasales promueve la secreción nasal y sinusal.

Alivia la tos para ayudarle a dormir.

Shipping & Delivery

Upon receipt, your order will be processed SAME DAY if the order arrives by 12:00 pm EST! If your order arrives on Saturdays, Sundays or holidays will be shipped the following business day. If for any reason we are unable to meet this timeline, we will contact you via email.

Free Fast Shipping to all domestic orders via USPS, Fedex Ground or Fedex Smart Post. If you need expedite service we do offer it at an additional charge.

We ship worldwide. To our international customers we offer different options and all packages will be insured. The International shipping will be calculated automatically at checkout and it will not include duty fees and taxes.

Returns & Replacements

If for any reason you are not satisfied with your purchase, you may return it within 15 days of receipt. You must contact us within 7 days of receipt of item to make return arrangements. Items must be returned unused, not opened and not consumed in original packing.

For HANDMADE TO ORDER ITEMS AND / OR PRE-ORDER ITEMS, Sales are final, cannot be returned or exchanged.

Please Note: Your packing slip must accompany your return. If you are exchanging an item please include a note with the reason of the return.

All returns are subject to inspection by our Quality Assurance team before a refund is processed. GuateDirect.com is not responsible for merchandise that it does not receive or that is not returned in accordance with these terms. Please use a secure box and include delivery confirmation with your return.

Return Address:

GuateDirect.com
7055 Amwiler Industrial Drive Suite B
Atlanta, GA 30360
(678) 213 1226

Shipping & Delivery

Upon receipt, your order will be processed SAME DAY if the order arrives by 12:00 pm EST! If your order arrives on Saturdays, Sundays or holidays will be shipped the following business day. If for any reason we are unable to meet this timeline, we will contact you via email.

Free Fast Shipping to all domestic orders via USPS, Fedex Ground or Fedex Smart Post. If you need expedite service we do offer it at an additional charge.

We ship worldwide. To our international customers we offer different options and all packages will be insured. The International shipping will be calculated automatically at checkout and it will not include duty fees and taxes.

Returns & Replacements

If for any reason you are not satisfied with your purchase, you may return it within 15 days of receipt. You must contact us within 7 days of receipt of item to make return arrangements. Items must be returned unused, not opened and not consumed in original packing.

For HANDMADE TO ORDER ITEMS AND / OR PRE-ORDER ITEMS, Sales are final, cannot be returned or exchanged.

Please Note: Your packing slip must accompany your return. If you are exchanging an item please include a note with the reason of the return.

All returns are subject to inspection by our Quality Assurance team before a refund is processed. GuateDirect.com is not responsible for merchandise that it does not receive or that is not returned in accordance with these terms. Please use a secure box and include delivery confirmation with your return.

Return Address:

GuateDirect.com
7055 Amwiler Industrial Drive Suite B
Atlanta, GA 30360
(678) 213 1226

Sanatos Cold Multisymptom Daytime & Nighttime 24 tabs - Antigripal Sanatos Cold Multisymptom Daytime & Nighttime 24 tabs - Antigripal

Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page